Alert archive / Georgia / Special Weather Statements in 2024

Special Weather Statement, NWS Atlanta, GA

July 15, 2024Warren County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 15, 2024, 6:21 PM EDT for Warren County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2024, 6:21 PM EDT (22:21 UTC)
Expired
Jul 15, 2024, 6:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Hail
0.00 in
Wind
40

County Warren County, GA

The radar

The Robins AFB radar (KJGX), 125 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 925 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
925 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

455 
WWUS82 KFFC 152221
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Mon Jul 15 2024
 
GAZ039-051-062-152245-
Taliaferro GA-Wilkes GA-Warren GA-
621 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of central Warren, east
central Taliaferro and southeastern Wilkes Counties through 645 PM
EDT...

At 620 PM EDT, a strong thunderstorm was over Mesena, or near
Warrenton, moving northeast at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and 
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Locations impacted include...
Washington, Warrenton, Norwood, Camak, Ficklin, Cadley, Lundberg,
Metasville, Holliday Park, Aonia, Rocky Creek Fire Dept., Mesena, and
Raytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8261 3363 8262
      3362 8262 3361 8265 3346 8259 3341 8255
      3336 8255 3335 8272 3370 8282 3379 8271
      3381 8258 3364 8248
TIME...MOT...LOC 2220Z 223DEG 5KT 3350 8262 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 2:45 PM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jul 15, 2:45 PM EDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
245 PM EDT Mon Jul 15 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 244 PM EDT Mon Jul 15 2024

Temperatures were slower to warm this morning due to persistent
cloud cover but are now on the rise with current readings in the low
to mid 90s. Scattered showers and thunderstorms are ongoing this
afternoon and look to taper around sunset with the loss of heating.
Activity is expected mainly across Central Georgia as morning clouds
and some light showers seemed to have worked over the environment
across portions of North Georgia. Any storms that develop will have
the potential to be efficient rain producers -- PWs currently
sitting around 1.5-1.8 inches with forecast values through the week
at or above 2.0 inches. Some lower clouds will be possible
overnight/early Tuesday especially for areas that received rain.
Similar weather conditions are expected on Tuesday, though coverage
of convection will trend upward as moisture increases. Additionally,
increasing clouds and convection will keep temperatures a few
degrees cooler on Tuesday. No heat headlines are expected at this
time.

07

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 244 PM EDT Mon Jul 15 2024

By Wednesday morning, a potent shortwave embedded within large
trough over the Great Lakes and NE CONUS will be progressing to the
east. This system will drive a front towards the southeast that will
quickly lose steam as forcing for it moves out into the northern
Atlantic, causing it to stall over the southeast. With copious
moisture out ahead of the front, this stalled boundary will act as a
focus for repeated rounds of afternoon convection through the
weekend. One piece of uncertainty in the long term is exactly how
far south this front will progress, and where exactly it will stall,
all of which will have an effect on rain chances and where the
heaviest rain could fall. As such, some uncertainty is baked into
the precip chances (PoPs), especially in northern GA. Central
Georgia...it's probably gonna be a wet one into the weekend no
matter what. Going into early next week, some models show a tropical
wave moving across Florida and into Georgia. This doesn't look like
it will be anything more than an open wave riding around the Bermuda
high, but would certainly bring an influx of tropical moisture into
the area as noted by 2+" PWATs in some deterministic model runs. So,
even more rainfall chances into early next week as that boundary
begins to wash out. Current rainfall amounts are in the 2-4" through
all 7 days, though exact totals will be highly dependent on where
storms form, and higher totals will certainly be possible in
locations that see repeated rounds of rainfall.

Thunderstorms during the afternoons are not expected to create
widespread severe reports. As is usually the case in the summer,
shear is lacking with the jet parked well to the north of us and
effective bulk shear 25 kts or less. Still, forecast MUCAPE values
of 2000+ J/kg will allow for some decent updrafts that could fall
down with some force. Additionally, the front pushing in may allow
for some light organization of storms that would aid in congealing
outflows. Can't rule out some strong to severe wind gusts, though
once again this is not expected to be widespread on any given day at
this time.

Lusk

&&

.AVIATION...
(18Z TAFS)
Issued at 134 PM EDT Mon Jul 15 2024

VFR conditions continue through the majority of the period. SCT
tsra has already begun to fire across Central GA this aftn.
Activity is expected to continue through the aftn and come to an
end around 02z. Winds will remain W/SW though with any storms
winds may become gusty and/or VRB. Low cigs will be possible
overnight/early Tuesday esp for areas that receive decent
rainfall. For now I have maintained SCT MVFR. Similar Similar
conditions on Tuesday with better coverage of tsra after 18z.

//ATL Confidence...18Z Update...

Medium confidence on lower cigs overnight/early Tuesday
High confidence on all remaining elements.

07

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  95  74  94 /  30  50  20  70
Atlanta         74  93  74  93 /  30  60  30  80
Blairsville     68  88  68  87 /  20  50  20  90
Cartersville    72  95  72  94 /  30  60  20  80
Columbus        76  95  75  95 /  30  60  20  70
Gainesville     74  93  74  93 /  20  60  20  80
Macon           74  95  74  95 /  30  60  20  70
Rome            74  95  73  95 /  30  60  20  80
Peachtree City  73  94  73  94 /  30  60  20  80
Vidalia         76  95  75  94 /  30  50  20  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...07
LONG TERM....Lusk
AVIATION...07
Hazardous weather outlook, Jul 15, 2:43 PM EDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
243 PM EDT Mon Jul 15 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
243 PM EDT Mon Jul 15 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are ongoing this afternoon and
will continue before diminishing this evening. The main threat
will be locally heavy rainfall and frequent lightning.

Very warm and humid conditions will result in peak heat index
values ranging from 98 to 105 degrees across much of the area,
with a few locations exceeding 105 degrees for a few hours this
afternoon, mainly south and east of Athens to Macon to Columbus.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous afternoon and evening thunderstorms can be
expected Tuesday through Friday. Severe weather is not expected
at this time but heavy rain could elevate the localized flash
flood threat.

Very warm and humid conditions will persist through at least
Wednesday, with a good portion of the area experiencing afternoon
heat indices in the 100 to 105 degree range.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 15, 5:36 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Mon Jul 15 2024

GAZ085-086-152200-
Emanuel GA-Johnson GA-
536 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of west central Emanuel
and southeastern Johnson Counties through 600 PM EDT...

At 535 PM EDT, a strong thunderstorm was near Meeks, or 9 miles west
of Swainsboro. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Swainsboro, Kite, Meeks, Norristown Junction, Dellwood, and
Norristown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3249 8247 3260 8264 3272 8255 3271 8241
      3260 8233
TIME...MOT...LOC 2135Z 216DEG 1KT 3261 8250

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 15, 5:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Mon Jul 15 2024

GAZ049-060-152215-
Morgan GA-Putnam GA-
546 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of south central Morgan
and Putnam Counties through 615 PM EDT...

At 546 PM EDT, a strong thunderstorm was near Warfield, or near
Eatonton. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Eatonton, Rock Eagle 4-H Center, Central Georgia Experiment Stn,
Harmony, Godfrey, Resseaus Crossroads, Stanfordville, Warfield, and
Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3318 8342 3318 8346 3323 8355 3339 8354
      3343 8353 3345 8354 3348 8333 3326 8326
TIME...MOT...LOC 2146Z 216DEG 1KT 3328 8344

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 15, 6:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
605 PM EDT Mon Jul 15 2024

GAZ019-020-152230-
Bartow GA-Floyd GA-
605 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of southeastern Floyd
and northwestern Bartow Counties through 630 PM EDT...

At 605 PM EDT, a strong thunderstorm was near Rome, moving east at 10
mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Rome, Shannon, Pinson, and Lindale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3440 8517 3439 8499 3438 8499 3438 8498
      3439 8498 3439 8497 3438 8497 3439 8494
      3424 8498 3414 8510 3422 8525
TIME...MOT...LOC 2205Z 290DEG 7KT 3430 8513

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 15, 6:10 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
610 PM EDT Mon Jul 15 2024

GAZ059-060-072-073-152245-
Putnam GA-Baldwin GA-Jones GA-Jasper GA-
610 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of northwestern
Baldwin, Putnam, northeastern Jones and southeastern Jasper Counties
through 645 PM EDT...

At 610 PM EDT, a strong thunderstorm was over Resseaus Crossroads, or
9 miles south of Eatonton. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Eatonton, Shady Dale, Rock Eagle 4-H Center, Ethridge, Central
Georgia Experiment Stn, Resseaus Crossroads, Stanfordville, Warfield,
and Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3312 8338 3315 8361 3335 8366 3344 8357
      3344 8353 3347 8338 3332 8327
TIME...MOT...LOC 2210Z 291DEG 0KT 3319 8345

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 15, 6:15 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Mon Jul 15 2024

GAZ013-021-152245-
Cherokee GA-Pickens GA-
615 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of north central
Cherokee and southern Pickens Counties through 645 PM EDT...

At 614 PM EDT, a strong thunderstorm was near Talmadge, or near
Jasper, moving northeast at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Jasper, Nelson, Talking Rock, Tate, Lake Tamarack, and Talmadge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3432 8449 3440 8460 3452 8451 3450 8436
      3438 8434
TIME...MOT...LOC 2214Z 223DEG 5KT 3441 8448

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 15, 6:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Mon Jul 15 2024

GAZ039-051-062-152245-
Taliaferro GA-Wilkes GA-Warren GA-
621 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of central Warren, east
central Taliaferro and southeastern Wilkes Counties through 645 PM
EDT...

At 620 PM EDT, a strong thunderstorm was over Mesena, or near
Warrenton, moving northeast at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Washington, Warrenton, Norwood, Camak, Ficklin, Cadley, Lundberg,
Metasville, Holliday Park, Aonia, Rocky Creek Fire Dept., Mesena, and
Raytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8261 3363 8262
      3362 8262 3361 8265 3346 8259 3341 8255
      3336 8255 3335 8272 3370 8282 3379 8271
      3381 8258 3364 8248
TIME...MOT...LOC 2220Z 223DEG 5KT 3350 8262

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 2:51 PM EDTSpecial Weather StatementFFCMuscogee24 min
Jul 15, 2:53 PM EDTSpecial Weather StatementFFCMarion37 min
Jul 15, 2:59 PM EDTSpecial Weather StatementFFCTaylor31 min
Jul 15, 3:03 PM EDTSpecial Weather StatementFFCJeff Davis27 min
Jul 15, 3:14 PM EDTSpecial Weather StatementFFCDodge31 min
Jul 15, 3:18 PM EDTSpecial Weather StatementFFCTaylor27 min
Jul 15, 3:29 PM EDTSpecial Weather StatementFFCPeach31 min
Jul 15, 3:34 PM EDTSpecial Weather StatementFFCTaylor26 min
Jul 15, 3:36 PM EDTSpecial Weather StatementFFCSchley24 min
Jul 15, 3:41 PM EDTSevere Thunderstorm WarningFFCTaylor35 min
Jul 15, 3:42 PM EDTSpecial Weather StatementFFCCarroll33 min
Jul 15, 3:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Jul 15, 3:47 PM EDTSpecial Weather StatementFFCCoweta28 min
Jul 15, 3:48 PM EDTSpecial Weather StatementFFCPeach27 min
Jul 15, 3:50 PM EDTSpecial Weather StatementFFCTelfair25 min
Jul 15, 3:53 PM EDTSpecial Weather StatementFFCSumter37 min
Jul 15, 4:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Jul 15, 4:09 PM EDTSpecial Weather StatementFFCSchley, Webster36 min
Jul 15, 4:10 PM EDTSpecial Weather StatementFFCSumter35 min
Jul 15, 4:11 PM EDTSpecial Weather StatementFFCJohnson34 min
Jul 15, 4:14 PM EDTSpecial Weather StatementFFCHouston31 min
Jul 15, 4:20 PM EDTSpecial Weather StatementFFCHeard25 min
Jul 15, 4:30 PM EDTSpecial Weather StatementFFCFulton30 min
Jul 15, 4:31 PM EDTSpecial Weather StatementFFCCobb29 min
Jul 15, 4:41 PM EDTSevere Thunderstorm WarningFFCHeard36 min
Jul 15, 4:44 PM EDTSpecial Weather StatementFFCWebster31 min
Jul 15, 4:46 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 15, 4:48 PM EDTSpecial Weather StatementFFCStewart27 min
Jul 15, 4:50 PM EDTSpecial Weather StatementFFCHeard25 min
Jul 15, 4:54 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett26 min
Jul 15, 4:56 PM EDTSpecial Weather StatementFFCGwinnett34 min
Jul 15, 5:01 PM EDTSpecial Weather StatementFFCTelfair29 min
Jul 15, 5:01 PM EDTSpecial Weather StatementFFCTreutlen29 min
Jul 15, 5:04 PM EDTSpecial Weather StatementFFCTroup26 min
Jul 15, 5:16 PM EDTSpecial Weather StatementFFCHeard14 min
Jul 15, 5:19 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jul 15, 5:22 PM EDTSpecial Weather StatementFFCSumter23 min
Jul 15, 5:31 PM EDTSpecial Weather StatementFFCTroup29 min
Jul 15, 5:36 PM EDTSpecial Weather StatementFFCEmanuel24 min
Jul 15, 5:46 PM EDTSpecial Weather StatementFFCPutnam29 min
Jul 15, 6:05 PM EDTSpecial Weather StatementFFCFloyd25 min
Jul 15, 6:10 PM EDTSpecial Weather StatementFFCPutnam35 min
Jul 15, 6:15 PM EDTSpecial Weather StatementFFCPickens30 min
Jul 15, 6:42 PM EDTSpecial Weather StatementFFCMadison33 min
Jul 15, 6:44 PM EDTSpecial Weather StatementFFCPutnam31 min
Jul 15, 6:46 PM EDTSpecial Weather StatementFFCWarren29 min
Jul 15, 7:09 PM EDTSpecial Weather StatementFFCJasper36 min
Jul 15, 7:11 PM EDTSpecial Weather StatementFFCBaldwin, Hancock34 min
Jul 15, 7:13 PM EDTSpecial Weather StatementFFCTaliaferro32 min
Jul 15, 7:16 PM EDTSpecial Weather StatementFFCOglethorpe29 min
Jul 15, 7:21 PM EDTSpecial Weather StatementFFCWilcox24 min
Jul 15, 7:27 PM EDTSpecial Weather StatementFFCGlascock, Warren33 min
Jul 15, 7:29 PM EDTSpecial Weather StatementFFCJohnson31 min
Jul 15, 7:32 PM EDTSpecial Weather StatementFFCWilkes28 min
Jul 15, 7:45 PM EDTSpecial Weather StatementFFCJefferson30 min
Jul 15, 7:47 PM EDTSpecial Weather StatementFFCWilkes28 min

Nearby

Special Weather Statements in Georgia, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.